# SDR SWAA2019021529654

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 33,045 hours, 19,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 69C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CONTAINER GIRT BAR HOOK LOOSE.  REPAIRED HOOK PER SRM.
